# SDR AALA202109100580

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 55,018 hours, 33,223 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53372613203
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR ATTACHMENT FITTING AFT LUG BORE CRACKED AT FR 42 AND S41R. REPLACED FITTING PER EA 330110.
